Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 1, Pages 60–68 (Mi mz245)  

This article is cited in 4 scientific papers (total in 4 papers)

Uniform Continuity of a Family of Weakly Regular Set Functions on Topological Spaces

V. M. Klimkin, T. A. Sribnaya

Samara State University

Abstract: Conditions for the uniform continuity of a family of weakly regular set functions defined on an algebra $\Sigma\supset\eta$ of subsets of a $\sigma$-topological space $(T,\eta)$ and taking values in an arbitrary topological space are found.

DOI: https://doi.org/10.4213/mzm245

Full text: PDF file (187 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:1, 56–63

Bibliographic databases:

UDC: 517
Received: 10.07.2000

Citation: V. M. Klimkin, T. A. Sribnaya, “Uniform Continuity of a Family of Weakly Regular Set Functions on Topological Spaces”, Mat. Zametki, 74:1 (2003), 60–68; Math. Notes, 74:1 (2003), 56–63

Citation in format AMSBIB
\Bibitem{KliSri03}
\by V.~M.~Klimkin, T.~A.~Sribnaya
\paper Uniform Continuity of a Family of Weakly Regular Set Functions on Topological Spaces
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 1
\pages 60--68
\mathnet{http://mi.mathnet.ru/mz245}
\crossref{https://doi.org/10.4213/mzm245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010677}
\zmath{https://zbmath.org/?q=an:1073.28009}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 1
\pages 56--63
\crossref{https://doi.org/10.1023/A:1025015115799}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494334}


Linking options:
  • http://mi.mathnet.ru/eng/mz245
  • https://doi.org/10.4213/mzm245
  • http://mi.mathnet.ru/eng/mz/v74/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cavaliere, P, “On Brooks-Jewett, Vitali-Hahn-Saks and Nikodym convergence theorems for quasi-triangular functions”, Rendiconti Lincei-Matematica E Applicazioni, 20:4 (2009), 387  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Ventriglia F., “Dieudonne's theorem for non-additive set functions”, Journal of Mathematical Analysis and Applications, 367:1 (2010), 296–303  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Cavaliere P., de Lucia P., Ventriglia F., “On Drewnowski lemma for non-additive functions and its consequences”, Positivity, 14:1 (2010), 1–16  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Cavaliere P., de Lucia P., De Simone A., Ventriglia F., “On the Lebesgue Decomposition For Non-Additive Functions”, Positivity, 18:3 (2014), 489–503  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:136
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021